

11:00 AM

GROUND TRANSPORTATION AD-HOC COMMITTEE MEETING #6

Thursday, March 21, 2019

11:00 AM to 1:00 PM Courtyard by Marriott – Liberty Station 2592 Laning Road San Diego, CA 92106 Phone: 619-221-1900 **Board Members**

Mark B. West

Johanna S. Schiavoni

Robert T. Lloyd

Free parking is available in the hotel parking lot.

Welcome - Board Member Mark West

THERE WILL BE NO PUBLIC COMMENT PERIOD, OR PUBLIC PARTICIPATION AT THE MEETING. THIS MEETING IS FOR COMMITTEE MEMBER WORKING GROUPS.

AGENDA

11:05 AM	Meeting Plan Summary – <i>Heidi Gantwerk</i>
	 Two Tables – 2 Issues per table – One Scribe Objective - Identify key parameters to include in development of Committee Report to Board – Operating strategies Long-range plan Environmental plan Table 1 Topics - Operating Models Allocation of Space Table 2 Topics – Environmental Parameters Technology Opportunities
11:10 AM	1st Issue Discussion – 30 minutes
11:40 AM	2 nd Issue Discussion – 30 minutes
12:10 AM	Table 1 Presents Results – 15 minutes
12:25 AM	Table 2 Presents Results – 15 minutes
12:40 PM	Committee Member Discussion – Refine issues and parameters – 15 minutes
12:55 AM	Summarize meeting results. Discuss plan for next meeting.
12:55PM	Next Meeting Format - Heidi Gantwerk
1:00 PM	Meeting Adjourns
	1

COMMITTEE RULES

- Raise your hand to be recognized to speak.
- Refrain from interrupting or interjecting.
- Keep side conversations to a minimum.
- Express your thoughts in terms of ideas; don't make it personal
- Keep the conversation civil.
- Keep comments brief so we can hear from as many people as possible.
- No board or staff meetings on this material for the duration of the ad hoc committee.